# SDR AALA202501069910

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 37,368 hours, 4,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TWO EMERGENCY LIGHTS ON CEILING PANEL BETWEEN ROWS 32 AND 37 RIGHT SIDE INOP. REMOVED AND REPLACED BOTH BATTERY PACKS AT DOOR 4 RIGHT SIDE. REF AMM 33-50-00. OPS CHECKED OKAY ON EMERGENCY CEILING LIGHTS BETWEEN ROWS 32 AND 37 RIGHT SIDE.
